CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zaharescu-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017
Number of items: 1.

2017

Li, Junxian and Nastasescu, Maria and Roy, Arindam et al. (2017) Smooth L^2 distances and zeros of approximations of Dedekind zeta functions. Manuscripta Mathematica, 154 (1-2). pp. 195-223. ISSN 0025-2611. https://resolver.caltech.edu/CaltechAUTHORS:20170614-104233433

This list was generated on Tue Dec 1 22:16:22 2020 PST.